# SDR REXA2016072701441

- Difficulty date: July 27, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK NR 1 HAS MULTIPLE AREAS OF CORROSION AND GOUGES.  R & R SEAT TRACK NR 1 IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
